Home » Frequently asked Questions on Health » Did I get skin rashes due to the intake of Spirulina?

Did I get skin rashes due to the intake of Spirulina?

Q: I am 23 years old. Recently I consumed Sunnova Spirulina capsules (500 mg) and started developing skin abruptions or rashes in the abdomen area. It vanished after I stopped consuming them. Did this happen due to the high dose (500 mg) of the capsules or was it an allergic reaction. A year before I used to consume Parry's Spirulina, but had no problems. Can I still consume them?

A:Spirulina is an algae sourced from various sources; hence one batch can be different than others. It is not an approved medicine and hence has not undergone legally mandated tests to determine its efficacy, safety and side effects. Even though commercially promoted as an appetite suppressant, there is no scientific evidence. Allergy due to its consumption is not related to dose.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------